On three-dimensional semi-terminal singularities
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1471-1483
https://doi.org/10.4134/BKMS.b160676
Published online September 30, 2017
Kento Fujita
Kyoto University
Abstract : We classify three-dimensional non-normal semi-terminal singularities.
Keywords : minimal model program, demi-normal variety, terminal singular\-ity
MSC numbers : Primary 14B05; Secondary 14E30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd